Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


about to know my CD+4 down
Dec 30, 2011

Respected Doctor ,Today i again my blood test and last 3 year's i taken VIRADAR. rather this year my CD+4 down last year my CD+4 275 and now 265.In this report my calciums and other vitamins below and down. My doctor adviced me to take calciums and other Vitamins tablets. My medicies is correct to not please adviced me.

Response from Dr. McGowan

The difference in your CD4 count (275 compared with 265) is not a significant change. There is expected to be some variability in the test (up to 50 or more points) that reflect: the inaccuracies of the test; the normal flow of CD4 cells from the blood into the tissues of the body; and the changes related to treatment.

If your doctor checked your CD4% (percent), that may give some additional information. If the CD4% increased, even if the total number did not, that would be a good sign.

Also, if you have had your viral load checked, if it is undetectable, these small changes in the CD4 count would not be of concern. Viraday (tenofovir, emtricitabine and efavirenz) is a very strong combination if used properly and without missed doses.

Best, Joe



Previous
Have you ever seen this situation before??
Next
disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement